MathSciNet Relay Station
MathSciNet bibliographic data
MR2810591 60H10 (35K05 35R60 60J65)
Fedrizzi, E.; Flandoli, F. Pathwise uniqueness and continuous dependence of SDEs with non-regular drift. Stochastics 83 (2011), no. 3, 241–257.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement